Fritz John's type conditions and associated duality forms in convex non differentiable vector-optimization
RAIRO - Operations Research - Recherche Opérationnelle, Tome 28 (1994) no. 4, p. 399-412
@article{RO_1994__28_4_399_0,
     author = {Kouada, I.},
     title = {Fritz John's type conditions and associated duality forms in convex non differentiable vector-optimization},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     publisher = {EDP-Sciences},
     volume = {28},
     number = {4},
     year = {1994},
     pages = {399-412},
     zbl = {0857.90115},
     mrnumber = {1304251},
     language = {en},
     url = {http://www.numdam.org/item/RO_1994__28_4_399_0}
}
Kouada, I. Fritz John's type conditions and associated duality forms in convex non differentiable vector-optimization. RAIRO - Operations Research - Recherche Opérationnelle, Tome 28 (1994) no. 4, pp. 399-412. https://www.numdam.org/item/RO_1994__28_4_399_0/

1. H. C. LaiC. P. Ho, Duality theorem of nondifferentiable convex multiobjective programming, Journal of optimization Theory and Applications (JOTA), 1986, 50, n° 3, pp. 407-420. | MR 858247 | Zbl 0577.90077

2. P.-J. Laurent, Approximation et Optimisation, Hermann, Paris, 1972. | MR 467080 | Zbl 0238.90058

3. D. T. Luc, On duality theory in multiobjective programming, JOTA, 1984, 43, n° 4, pp. 557-582, August. | MR 759616 | Zbl 0517.90076

4. P. Kanniappan, Necessary conditions for optimality of nondifferentiable convex multiobjective programming, JOTA, 1983, 40, n° 2, pp. 167-174. | MR 703314 | Zbl 0488.49007

5. O. L. Mangasarian, Nonlinear programming, McGraw-Hill Book Company, New York, 1969. | MR 252038 | Zbl 0194.20201

6. H. Nakayama, Geometric consideration of duality in vector optimization, JOTA, 1985, 44, n° 4, pp. 625-655, December. | MR 777817 | Zbl 0534.90079